Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 174, NWS Atlanta, GA

June 17, 20225 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 7:23 PM EDT for 5 counties in Georgia. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2022, 7:23 PM EDT (23:23 UTC)
Expired
Jun 17, 2022, 8:15 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:43 PM EDTTSTM WND DMG3 Ene Plant Harlee Bran, GATREE REPORTED DOWN ON CAPTAINS CT.
Jun 17, 7:46 PM EDTTSTM WND DMG3 Ene Plant Harlee Bran, GATREE REPORTED DOWN ON THE 200 BLOCK OF RIVER RIDGE TRAIL.
Jun 17, 7:48 PM EDTTSTM WND DMG1 N Milledgeville, GAMULTIPLE TREES AND POWERLINES DOWN JUST NORTH OF MILLEDGEVILLE.
Jun 17, 7:48 PM EDTTSTM WND DMG4 N Milledgeville, GAMULTIPLE TREES DOWN ALONG P A JOHNS ROAD.
Jun 17, 7:48 PM EDTTSTM WND DMGMilledgeville, GA10 POWER LINES AND 20 TREES DOWN ACROSS MILLEDGEVILLE.
Jun 17, 7:48 PM EDTTSTM WND DMGMilledgeville, GAMULTIPLE TREES DOWN IN MILLEDGEVILLE.
Jun 17, 7:49 PM EDTTSTM WND DMG5 Wnw Underwood, GATREE REPORTED DOWN ON OGLETREE RD.
Jun 17, 7:54 PM EDTTSTM WND DMG1 Ssw Hardwick, GATREE DOWN ON ROBERTS DRIVE.
Jun 17, 7:56 PM EDTTSTM WND DMG4 Ssw Underwood, GAA FEW TREES REPORTED DOWN NEAR THE INTERSECTION OF SPARTA HWY AND LOVER'S LANE.
Jun 17, 7:56 PM EDTTSTM WND DMG4 Ssw Underwood, GATREE REPORTED DOWN NEAR THE INTERSECTION OF LOVER'S LANE AND VALENTINE RD.
Jun 17, 8:05 PM EDTTSTM WND DMG3 Sw Allenwood, GATREE REPORTED DOWN ON HWY 49 NEAR FOX HILL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:39 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2177 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WUUS52 KFFC 172323
SVRFFC
GAC009-141-159-169-237-180015-
/O.NEW.KFFC.SV.W.0174.220617T2323Z-220618T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
723 PM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Baldwin County in central Georgia...
  Putnam County in central Georgia...
  Southwestern Hancock County in east central Georgia...
  Jones County in central Georgia...
  Southeastern Jasper County in central Georgia...

* Until 815 PM EDT.

* At 722 PM EDT, a severe thunderstorm was located over
  Stanfordville, or 8 miles southwest of Eatonton, moving southeast
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Eatonton, Gray, Sparta, Phoenix, Midway-Hardwick,
  Meriwether, Postell, Bradley, Beulah, Wayside, Allenwood, Mountain
  Springs, Griswoldville, Resseaus Crossroads, Round Oak, Plant
  Harlee Branch, Hardwick, Browns Crossing and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3294 8331 3284 8352 3288 8357 3287 8358
      3287 8359 3317 8371 3325 8354 3344 8329
      3341 8324 3340 8324 3340 8321 3338 8322
      3339 8320 3336 8316 3337 8315 3323 8289
TIME...MOT...LOC 2322Z 326DEG 23KT 3325 8351 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 17, 4:09 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
409 PM EDT Fri Jun 17 2022

.UPDATE...

Updated to remove a few counties behind the convective line.

.PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/

SHORT TERM /Today through Sunday/...
MCS is now moving through far NW GA. This system definitely has
enough fuel to work with across north and central GA as the
environment remains very favorable for strong to severe
thunderstorms this afternoon and evening. CAPES remain 4000-5000
J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low.
Forecast soundings show a good inverted-V structure and with these
steep lapse rates, the primary severe hazards will be damaging wind
gusts and large hail. locally heavy rainfall and frequent lightning
will also be possible.

None of the hi-res models has a great handle on the MCS. Have re-
structured pops to reflect current radar trends. Coverage and
strength of the system may start decreasing with the loss of
heating, so have kept the highest pops north of MCN-CSG. However, if
the system keeps it's intensity/strength, pops will need to be
raised within the southern third of the CWA later this evening.

Will not make any changes to the current Heat Advisory. Some of the
counties in the northern parts of the Advisory could possibly be
cancelled early, if they receive rainfall. The drier air may not
make it into the southern quarter of the CWA tomorrow, but it does
look like most locales will not need another Heat Advisory. There
are some spots that may get close to 105 degrees, so later shifts
will have to monitor.

NListemaa

LONG TERM /Sunday Night through Thursday/...
No changes made to the extended forecast. The first few days of the
long term period will be characterized by an omega block centered on
the CONUS. North and central Georgia will be positioned beneath
northwesterly upper-level flow with surface high pressure in place
across much of the Eastern CONUS thanks to subsidence aloft. The
amplified upper-level pattern will erode heading into midweek as a
series of shortwave troughs track across the northern tier of the
country, but in the process, the upper-level ridge will become cut-
off from the more progressive flow to the north and become quasi-
stationary across much of the southern CONUS. All of this will lead
to essentially zero PoPs and a sunny to mostly sunny sky through the
period. The prolonged dry conditions mean that fire danger statement
criteria (namely low relative humidity and finer fuel moisture)
could be met for portions of the forecast area each day. Little to
no rain area- wide plus excessive heat and evapotranspiration will
likely exacerbate the abnormally dry (DO) and moderate drought (D1)
conditions already in place across portions of central and eastern
Georgia. On top of that... High temperatures alone (but more
certainly heat indices) Wednesday, Thursday, and Friday could
necessitate Heat Advisories across portions of the area.

Martin/01

AVIATION...
18Z Update...
Line of storms will drop south across the terminal sites late this
afternoon into the evening. Otherwise, any cigs should be VFR.
West/Northwest winds through the period. Frequent gusts to around
20kt possible tomorrow.

//ATL Confidence...18Z Update...
Med-high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  64  89 /  60   5   0   0
Atlanta         75  93  67  90 /  50   5   0   0
Blairsville     67  84  54  84 /  20   5   0   0
Cartersville    71  91  62  89 /  30   5   0   0
Columbus        75  96  71  94 /  60  10   5   0
Gainesville     74  91  63  87 /  40   5   0   0
Macon           74  99  69  94 /  50   5   5   0
Rome            73  92  63  90 /  20   5   0   0
Peachtree City  73  94  65  90 /  60   5   0   0
Vidalia         75  99  72  92 /  40  10  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

Severe Thunderstorm Watch until 7 PM EDT this evening for the
following zones: Banks...Dawson...Fannin...Gilmer...Gordon...
Hall...Jackson...Lumpkin...Madison...Pickens...Towns...Union...
White.

&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...NListemaa
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 8 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 AM EDT Fri Jun 17 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 AM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms with isolated severe storms are possible
this afternoon and evening. The primary threats from these storms
will be damaging wind gusts, hail, periods of heavy rain, and
lightning.

A Heat Advisory is in effect from 11 AM to 8 PM for much of the
forecast area. Heat indices of 105 to 110 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Temperatures and dew points will decrease slightly this weekend
as a weak cold front pushes into the area, but will likely rebound
to Heat Advisory criteria by the middle of next week with
widespread highs in the triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 17, 6:31 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Fri Jun 17 2022

GAZ047>049-057>059-172300-
Butts GA-Morgan GA-Walton GA-Jasper GA-Newton GA-Henry GA-
631 PM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of western Morgan,
southeastern Henry, central Walton, eastern Butts, northwestern
Jasper and Newton Counties through 700 PM EDT...

At 630 PM EDT, a line of strong thunderstorms was along a line
extending from near Jersey to near Oak Hill, and moving southeast at
35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Covington, Jackson, Social Circle, Oxford, Porterdale,
Rutledge, Newborn, Flovilla, Mansfield, Bostwick, Good Hope, Jersey,
Stewart, Turtle Cove, Ola, Worthville, Pannell, Eudora and North
Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3369 8341 3321 8389 3347 8411 3385 8371
TIME...MOT...LOC 2230Z 314DEG 29KT 3376 8378 3350 8403

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 6:38 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     2 W BETWEEN             33.82N  83.84W
06/17/2022                   WALTON             GA   PUBLIC

            SEVERAL TREES WERE DOWNED ACROSS HORSESHOE ROAD.

&&

EVENT NUMBER FFC2200646

RWILLIS
Special weather statement, Jun 17, 6:38 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jun 17 2022

GAZ074-172315-
Washington GA-
638 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northeastern
Washington County through 715 PM EDT...

At 638 PM EDT, a strong thunderstorm was over Warthen, or 8 miles
north of Sandersville, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Warthen and Downs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Georgia.

&&

LAT...LON 3300 8265 3298 8277 3310 8289 3318 8279
      3309 8264 3308 8264 3307 8263 3306 8263
      3306 8262
TIME...MOT...LOC 2238Z 312DEG 13KT 3310 8279

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 7:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Fri Jun 17 2022

GAZ094-095-172345-
Peach GA-Houston GA-
709 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northeastern Peach
and central Houston Counties through 745 PM EDT...

At 709 PM EDT, a strong thunderstorm was over Powerville, or 8 miles
northeast of Fort Valley, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Powerville, Sand Bed,
Houston Lake, Bonaire, Miami Valley, Kathleen and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3263 8386 3266 8382 3269 8374 3269 8371
      3254 8357 3244 8359 3244 8374
TIME...MOT...LOC 2309Z 324DEG 22KT 3261 8376

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 7:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 S SUGAR HILL          34.08N  84.03W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A STRUCTURE ON SUWANEE MILL
            DRIVE.

&&

EVENT NUMBER FFC2200647

RWILLIS
Local storm report, Jun 17, 7:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 NW MECHANICSVILLE     33.94N  84.26W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A STRUCTURE ON CHAPPELL CIRCLE
            NW.

&&

EVENT NUMBER FFC2200648

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:17 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 16, 8:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCFulton25 min
Jun 16, 9:46 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton44 min
Jun 16, 10:17 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton43 min
Jun 16, 10:49 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding41 min
Jun 16, 11:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding47 min
Jun 16, 11:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk49 min
Jun 16, 11:44 PM EDTSpecial Weather StatementFFCHall31 min
Jun 17, 12:29 AM EDTSpecial Weather StatementFFCHaralson31 min
Jun 17, 12:49 AM EDTSpecial Weather StatementFFCCarroll26 min
Jun 17, 12:58 AM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 17, 1:27 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall48 min
Jun 17, 1:35 AM EDTSpecial Weather StatementFFCWhite25 min
Jun 17, 2:04 AM EDTSpecial Weather StatementFFCForsyth26 min
Jun 17, 2:11 AM EDTSpecial Weather StatementFFCBanks, Jackson34 min
Jun 17, 2:13 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth18 min
Jun 17, 2:26 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison35 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCDade30 min
Jun 17, 3:00 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
Jun 17, 3:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Jun 17, 3:26 PM EDTSevere Thunderstorm WarningFFCFannin34 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCChattooga, Murray, Walker, Whitfield28 min
Jun 17, 3:32 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more43 min
Jun 17, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Polk26 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Polk30 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb32 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens31 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding49 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall33 min
Jun 17, 5:28 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett32 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningFFCWashington40 min
Jun 17, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton50 min
Jun 17, 6:03 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 17, 6:04 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 17, 6:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 17, 6:11 PM EDTSevere Thunderstorm WarningFFCJefferson34 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington43 min
Jun 17, 6:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 6:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor30 min
Jun 17, 6:31 PM EDTSpecial Weather StatementFFCNewton, Walton29 min
Jun 17, 6:38 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 17, 6:38 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton52 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington27 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jun 17, 6:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens47 min
Jun 17, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam45 min
Jun 17, 7:07 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach23 min
Jun 17, 7:09 PM EDTSpecial Weather StatementFFCHouston36 min
Jun 17, 7:17 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Jun 17, 7:35 PM EDTSevere Thunderstorm WarningFFCDooly, Macon40 min
Jun 17, 7:43 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCWilkinson28 min
Jun 17, 7:54 PM EDTSpecial Weather StatementFFCEmanuel36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.